Jun 20, 2012
Is the swelling of all my joints an the pain from swollen joints be leanked to the atripla that I'm taking?
| Response from Dr. Henry
Athralgias from Atripla would be uncommon though remotely possible-recommend thorough clinical/laboratory evaluation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Touching An Open Scab?
- Bloody Pee After Anal With Condom Worried I Have HIV
- Burning Penis After Touching Vagina Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.